# SDR SWAA2025122954620

- Difficulty date: December 22, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 51,234 hours, 31,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

G1 GALLEY EXIT LIGHT DOESNT WORK.  REMOVED AND REPLACED G1 GALLEY EXIT LIGHT IAW AMM 33-51-01-960-802 STEP (5)(D)(6)(A-E) FIGURE 202; OPERATIONAL TEST IS REQUIRED;[02] VERIFIED ITEM 1.
